# SDR CALA9901647

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634131A
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT INBOARD T/E FLAP DELAMINATED.  THE FLAP WAS REMOVED AND REPLACED IAW MM 27-51-2, PAGE 405.
